# SDR HALA20240509128

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 14,350 hours, 2,985 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,586 hours, 3,345 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Acm
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR PACK 2 REGUL FAULT MESSAGE IN CRUISE. REMOVED AND REPLACED PACK FLOW-CONTROL VALVE 2 PER AMM 21-51-51. OPS CHECK GOOD. ECAM MESSAGE CLEAR. NO LEAKS NOTED.
